Advanced Studies in Theoretical Physics

Vol. 11, 2017, no. 12, 609-619

R. Alvarado
      Exact solutions of a Chaplygin gas in an anisotropic space-time of Petrov D
      Advanced Studies in Theoretical Physics, Vol. 11, 2017, no. 12, 609-619
      https://doi.org/10.12988/astp.2017.7836

Copyright © 2017 R. Alvarado. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.